# SDR 04FDEA02654

- Difficulty date: September 5, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 30,601 hours, 6,790 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC2512504
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, I/B FLAP O/B HINGE (FLAP SIDE), PIVOT ATTACH LUG, O/B BORE FOUND   CORRODED.  RT WING, I/B FLAP O/B HINGE (FLAP SIDE), PIVOT ATTACH LUG, O/B BORE   CORROSION REMOVED AND FOUND EXCEEDED LIMITS AS PER CMM 57-52-03 PAGES 442 TO 443, ORIGINAL DIAMETER=1.187 INCH, FINAL DIAMETER=1.285 INCH, AND REPAIRED AS PER EA NR 1-5750-80343, TITLE: WINGS TRAILING EDGE FLAPS, RT INBOARD FLAP, OUTBOARD BRACKET PIVOT BORE CORROSION REPAIR.
